Periodic orbits for some systems of delay differential equations

Jaume Llibre, Alexandrina Alina Tarţa

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We provide sufficient conditions for the existence of periodic orbits of some systems of delay differential equations with a unique delay. We extend Kaplan-Yorke's method for finding periodic orbits from a delay differential equation with several delays to a system of delay differential equations with a unique delay. © 2008 Springer-Verlag.
Original languageEnglish
Pages (from-to)267-274
JournalActa Mathematica Sinica, English Series
Volume24
Issue number2
DOIs
Publication statusPublished - 1 Feb 2008

Keywords

  • Delay differential system
  • Periodic orbit

Fingerprint

Dive into the research topics of 'Periodic orbits for some systems of delay differential equations'. Together they form a unique fingerprint.

Cite this